Ok, I take meds in the morning and then some late evening… I haven’t felt quite right today, been to local shops, pottered a bit in the house, then went to bed for 2.5 hrs. Since getting back up I’ve felt strange. really spacey/floaty etc.
Can anyone relate to this ??
Are you sufficiently hydrated. I drink water throughout the day plus a coffee or two. If I get engrossed in something and find I’m low on fluids I soon see the signs ie, I feel ‘not with it’, speech gets slurred, feel sleepy, uncoordinated etc. Drinking regardless of not ‘feeling thirsty’ is very important.
Could your blood pressure be too low or too high, this could be checked by your GP.
I hope you will find the cause and will soon feel much better.
Hi! I hope this horrible spacey feeling has now resolved. I’d be interested to know what medication you are on.
I’ve only just started Co-careldopa and am having similar periods. The Parkinson’s UK nurse I spoke to via the helpline (we don’t have them locally) suggested low blood pressure.